Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking birth control pills, missed pill, started brown discharge, had unprotected sex. Treatment?

I started taking birth control pills on may 6th and missed the pill on may 8th and took only may 9th pill the next day. My period went off but I started having brown discharge so I stopped taking altogether after that. I also had sex unprotected on may 7th and may 8th.. I am still having brown discharge which shows moreso when I wipe.. what could this be?..
Asked On : Fri, 18 May 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The brown discharge that you have is due to a withdrawal bleeding caused by the missing pills. The chances of pregnancy after an unprotected sex are present.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Fri, 18 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor